# SDR IPXA2M75166

- Difficulty date: September 4, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Engine: Pwa PW4460
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE DOOR ESCAPE SLIDE PRESSURE TEST LIGHT DOES NOT ILLUMINATE WHEN PUSHED.  R & R PRESSURE TO TEST SWITCH IAW MM 25-61-04. OPS CKS OK. THIS CLEARS M487705. PLACARD REMOVED.
